# SDR USAA2011032891255

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 34,892 hours, 12,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1790 - LAS - EEL - CREW REPORTED EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROW 9 RIGHT SIDE AFT POSITION.  MAINTENANCE FOUND LOOSE CONNECTOR AT ROW 10 A/C RIGHT SIDE WALL.  RECONNECTED AND TESTED IAW AIRBUS MAINTENANCE MANUAL 33-51-00.
